Metrics

From
On the k-Fibonacci-Like Numbers by Yashwant K. Panwar, G. P. S. Rathore and Richa Chawla Turkish Journal of Analysis and Number Theory. 2014, 2(1), 9-12 doi:10.12691/tjant-2-1-3
Views
16160
Html 15644
Abstract 516
12 February 2014 (publication date) through 18 May 2022 *
27.22 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7381
PDF4399
Epub1041
XML1358
PPT0
Figures299
Tables284
Export: 3028
RIS905
BibTex1057
Endnote1066
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com